# SDR GUU2004F00029

- Difficulty date: September 30, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Engine: Pwa PT6A67D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Tube
- Part number: 3033260
- Condition: Cracked
- Location: Lt Aft Ferrule
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ON DECENT AT 4,000 FT, LT ENGINE LOST POWER.  CREW SECURED ENGINE.  REMOVED AND REPLACED TUBE ASSY P3 BLEED LINE AT LT FUEL CONTROL UNIT.  OPERATION CHECK NORMAL.
